* Upcoming papers  
Subject Keyword Abstract Author
Finite-time H∞ Filtering for Discrete-time Markovian Jump BAM Neural Networks with Time-varying Delays

M. Syed Ali, K. Meenakshi, and Young Hoon Joo*
International Journal of Control, Automation, and Systems, vol. 16, no. 4, pp.1971-1980, 2018

Abstract : "This paper deals with the problem of finite-time H∞ filtering for discrete-time Markovian jump BAM neural networks with time-varying delays. To do this, firstly by choosing a suitable Lyapunov function and using Jensen inequality lemma, sufficient criteria are derived to guarantee that the resulting filtering error system is finitetime bounded. And then the gain matrices of the controller and filter are achieved by solving a feasibility problem in terms of linear matrix inequalities with a fixed parameter. Moreover, we assume that disturbances are described by the jumping parameters are generated from discrete-time homogeneous Markov process. Finally a numerical example is presented to show the effectiveness of the proposed method."

Keyword : Bidirectional associative memory, discrete time delay, finite-time H∞ control, linear matrix inequality.

Business License No.: 220-82-01782